# SDR CALA2021101801907

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,900 hours, 25,665 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: 28960172420A
- Part serial: NA
- Condition: None
- Location: Row 27abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SDR PURPOSES: REF FCD 3521-01339 REV B: ROW 27ABC OXYGEN MASK LANYARD NOT INSTALLED INTO SPLIT RING. SEE ATTACHED PICTURES. FROM NR 463059
